# SDR P5CA9600118

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE UPPER RIGHT FIRE DETECTOR MOUNTING BRACKET BROKEN OFF.  REPAIRED AND REINSTALLED IAW MM 26-11-02.
